Math Library icon




Fall 2014 Hours

Mon-Thur:  9am to 8pm

Fri: 9am to 5pm

Sat: 1pm to 5pm

Sun: 1pm to 8pm

Thanksgiving Break 2014

Sat, 11/22:  CLOSED

Sun, 11/23:  CLOSED

Mon, 11/24-Wed, 11/26:  10am—5pm

Thur, 11/27-Sat, 11/29:  CLOSED

Sun, 11/30:  1pm—8pm

CLICK HERE FOR:

Complete Term Hours

Week of November 28, 2011

Acta analysis functionalis applicata v.12:2 (2010)

Annales de la faculte des sciences de Toulouse mathematiques ser.6 v.20:3 (2011)

Annals of differential equations v.27:3 (2011)

Applied mathematics and mechanics (English edition) v.32:8,9 (Aug,Sep 2011)

Archiv der mathematic v.97:4 (Oct 2011)

Atti del seminario matematico e fisico dell’universita di Modena e Reggio Emilia v.57 (2010)

Brazilian journal of probability and statistics v.23-25 (2009-2011) *Recatalog of REBRAPE*

Bulletin mathematique de la societe des sciences mathematiques de Roumanie v.52:1-4 ( 2009)

Bulletin of symbolic logic v.17:4 (Dec 2011)

Canadian mathematical bulletin v.54:4 (Dec 2011)

Chinese annals of mathematics ser.B v.32:5 (Sep 2011)

Crux mathematicorum with mathematical mayhem v.37:3 (Apr 2011)

Differentsial’nye uraveniia v.47:10 (2011)

Duke mathematical journal v.160:3 (Dec 2011)

Gazette des mathematiciens no.130 (Oct 2011)

Geometriae dedicata v.155 (Dec 2011)

International journal of computational geometry & applications v.21:5 (Oct 2011)

International journal of number theory v.7:7 (Nov 2011)

Izvestiia akademii nauk seriia matematichskaia v.75:5 (2011)

Japan journal of industrial and applied mathematics v.27:2,3 (2010)

Journal fur die reine und angewandte mathematik v.659 (2011)

Journal of functional analysis v.262:2 (Jan 2012)

Journal of mathematical physics v.52:9,10 (Sep,Oct 2011)

Journal of number theory v.132:2 (Feb 2012)

Journal of symbolic logic v.76:4 (Dec 2011)

Journal of the Japan statistical society v.41:1 (Jun 2011)

Kvant 2011:2

Law, probability & risk v.10:4 (Dec 2011)

Matematicheskie zametki v.90:3 (2011)

Matematicheskii sbornik v.202:9 (2011)

Mathematische annalen v.351:3 (Nov 2011)

Nihonkai mathematical journal v.22:1 (Jun 2011)

Notices of the American mathematical society v.58:11 (Dec 2011)

Order v.28:3 (2011)

Osaka journal of mathematics v.48:3 (Sep 2011)

Pacific journal of mathematics v.252:2 (Aug 2011)

Probability theory and related fields v.151:3-4 (Dec 2011)

Proceedings of the American mathematical society v.139:12 (Dec 2011)

Proceedings of the National academy of sciences of the United States of America v.108:46 (Nov 2011)

Quarterly journal of mathematics v.62:4 (Dec 2011)

Ramanujan journal v.26:2 (Nov 2011)

Scientiae mathematicae Japonicae v.73:2-3 (May 2011)

Shu hsueh nien k’an a chi (Chinese annals of mathematics ser.A) v.32:4 (2011)

Taiwanese journal of mathematics v.15:5 (Oct 2011)

Tohoku mathematical journal ser.2 v.63:3 (Sep 2011)

Transactions of the American mathematical society v.363:12 (Dec 2011)

Ying yung shu hsueh (mathematica applicata) v.24:3 (2011)


Print journal lists: 2011-2012